# SDR 2025FA0000724

- Difficulty date: October 18, 2025
- Submitted: October 18, 2025
- Operation: General aviation
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 14,505 hours, 9,544 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 69224354
- Condition: Corroded
- Location: Zone 600
- Part time: 14,505 hours, 9,544 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN RT WHEEL WELL ON LOWER AFT SPAR CAP. ACCOMPLISHED FORM 8100-9, FIELD REPAIR FR-680-0225-15874 FIELD REPAIR-CORROSION, RT WING REAR SPAR CAP LOWER FORWARD ANGLE RWS 37.
